# SDR C2XA01IA247

- Difficulty date: May 16, 2001
- Submitted: May 23, 2001
- Operation: Air carrier
- Aircraft: N14937
- Make and model: Emb EMB-145ER
- Aircraft serial: 145026
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 4128, THE CREW REPORTED THAT THE LAV LIGHT EMITTED A BURNING ODOR.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE PLACED THE LAV ON MEL 25-60-02/6 CONTROL NUMBER 010247, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
